# SDR G1IA20241211077

- Difficulty date: December 11, 2024
- Submitted: December 14, 2024
- Operation: Air carrier
- Aircraft: N61GN
- Make and model: Beech C90A
- Aircraft serial: LJ1421
- Aircraft time: 7,345 hours, 6,402 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: 3199
- Condition: Shorted
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT SPARKS WERE OBSERVED ALONG THE LEFT SIDE OF THE AIRCRAFT.  IT WAS NOT OBSERVED TO BE COMING FROM THE ENGINE.  THE CABIN MODE CONTROLLER WAS SELECTED TO AUTO WHEN SPARKS WERE OBSERVED.  THE CABIN MODE CONTROLLER WAS SELECTED TO OFF AND NO SPARKS WERE OBSERVED.  A RETURN TO HNL WAS REQUESTED AND LANDING COMPLETED WITHOUT INCIDENT.  FOUND AIR CONDITIONING COMPRESSOR DRIVE MOTOR SHORTED AND SPARKING. REPLACED DRIVE MOTOR WITH OVERHAULED UNIT. REPLACED DRIVE BELTS WITH NEW. FUNCTION CHECK SATISFACTORY.
